Alert archive / New York / Small Craft Advisories in 2008
Small Craft Advisory 108, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 30, 2008, 4:05 AM EST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2008, 4:05 AM EST (09:05 UTC)
- Expired
- Jan 1, 2009, 4:00 PM EST
- In force
- 60 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
178 WHUS71 KBUF 300905 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 405 AM EST TUE DEC 30 2008 LEZ040-041-301715- /O.EXP.KBUF.GL.W.0033.000000T0000Z-081230T0900Z/ /O.NEW.KBUF.SC.Y.0108.081230T0905Z-081230T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 405 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. STRONG WINDS AND WAVES WILL SUBSIDE SLOWLY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-301015- /O.EXP.KBUF.GL.W.0033.000000T0000Z-081230T0900Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 405 AM EST TUE DEC 30 2008 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. WINDS HAVE SUBSIDED. $$ LOZ042>045-062>065-301500- /O.CON.KBUF.GL.W.0033.000000T0000Z-081230T1500Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 405 AM EST TUE DEC 30 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. STRONG WINDS AND WAVES WILL SUBSIDE SLOWLY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
476 WHUS71 KBUF 301510 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1010 AM EST TUE DEC 30 2008 LOZ042>045-302300- /O.EXP.KBUF.GL.W.0033.000000T0000Z-081230T1500Z/ /O.EXB.KBUF.SC.Y.0108.000000T0000Z-081230T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1010 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ062>065-301615- /O.EXP.KBUF.GL.W.0033.000000T0000Z-081230T1500Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1010 AM EST TUE DEC 30 2008 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ LEZ040-041-302300- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-081230T2300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1010 AM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
117 WHUS71 KBUF 302036 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 336 PM EST TUE DEC 30 2008 LOZ042>045-310445- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-081231T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 336 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-310445- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-081231T2300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 336 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHUS71 KBUF 310251 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 951 PM EST TUE DEC 30 2008 LOZ042>045-311100- /O.CON.KBUF.SC.Y.0108.000000T0000Z-081231T2300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 951 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-311100- /O.CON.KBUF.SC.Y.0108.000000T0000Z-081231T2300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 951 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
093 WHUS71 KBUF 310905 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 405 AM EST WED DEC 31 2008 LOZ042>045-311715- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-090101T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 405 AM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-311715- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-090101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 405 AM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
516 WHUS71 KBUF 311439 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 939 AM EST WED DEC 31 2008 LOZ042>045-312245- /O.CON.KBUF.SC.Y.0108.000000T0000Z-090101T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 939 AM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-312245- /O.CON.KBUF.SC.Y.0108.000000T0000Z-090101T0600Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 939 AM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHUS71 KBUF 312007 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 307 PM EST WED DEC 31 2008 LOZ043-044-312345- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-090101T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 307 PM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-312345- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-090101T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 307 PM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-312345- /O.EXT.KBUF.SC.Y.0108.000000T0000Z-090101T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 307 PM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-312345- /O.CON.KBUF.SC.Y.0108.000000T0000Z-090101T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 307 PM EST WED DEC 31 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 3:46 AM EST, 19 minutes earlier.
Area forecast discussion, Dec 30, 3:46 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
346 AM EST TUE DEC 30 2008
.SYNOPSIS...
LOW PRESSURE WILL MOVE RAPIDLY FROM THE UPPER MISSISSIPPI VALLEY
TODAY, ACROSS PENNSYLVANIA TO THE MID ATLANTIC COAST BY WEDNESDAY
MORNING, AND BRING SNOW TONIGHT AND WEDNESDAY MORNING. WINDS WILL
INCREASE WEDNESDAY AS HIGH PRESSURE AND A COLD NORTHERLY FLOW BUILD
OVER THE AREA. THE COLD AIR WILL BRING SOME LAKE SNOWS SOUTHEAST OF
THE LAKES WEDNESDAY NIGHT AND THURSDAY, THEN ANOTHER LOW WILL MOVE
ACROSS ONTARIO FRIDAY, WITH A MORE GENERAL SNOW LIKELY FOR THE AREA.
&&
.NEAR TERM /THROUGH TONIGHT/...
1007 PM UPDATE...HAVE AGAIN TWEAKED THE FORECAST TO BETTER REFLECT
RECENT RADAR TRENDS AND CURRENT TEMPERATURES.
REGIONAL RADARS ONCE AGAIN SHOW THE INITIAL BAND OF COLD FRONTAL
PRECIP PUSHING EAST FASTER THAN PREVIOUSLY FORECAST...WITH SOME
SCATTERED LIGHT SHOWER ACTIVITY BLOSSOMING IN ITS WAKE IN
ASSOCIATION WITH A SHORTWAVE TROUGH/SECONDARY AREA OF WRAPAROUND
MOISTURE NOW WORKING ACROSS WESTERN NY STATE.
SURFACE TEMPERATURES ACROSS AREAS SOUTH OF LAKE ONTARIO HAVE BEEN
SLOW TO FALL FOLLOWING THE FROPA...WITH READINGS AT MOST
LOCATIONS STILL RANGING FROM THE MID-UPPER 30S TO THE LOWER 40S.
THESE READINGS ARE ENOUGH FOR THE BULK OF THE PRECIP TO BE IN THE
FORM OF RAIN SOUTH OF LAKE ONTARIO. ANY SCATTERED -SHRA IN THIS
AREA WILL ONLY SLOWLY TRANSITION TO -SHSN TONIGHT AS PROGRESSIVELY
COLDER AIR GRADUALLY FILTERS INTO THE REGION BEHIND THE COLD
FRONT. FARTHER NORTH ACROSS THE NORTH COUNTRY...SURFACE TEMPS HAVE
BEEN RUNNING COLDER...AND THIS IS ALLOWING THE BULK OF THE PRECIP
TO FALL IN THE FORM OF SNOW IN THAT AREA. THIS SHOULD GENERALLY
REMAIN THE CASE FOR THE BULK OF THE NIGHT IN THIS AREA...AS TEMPS
ARE UNLIKELY TO CLIMB MUCH MORE ABOVE THEIR CURRENT READINGS.
THE RELATIVELY WARM BOUNDARY LAYER TEMPS AND LIMITED PRECIP WILL
RESULT IN NEGLIGIBLE TO MINOR SNOWFALL ACCUMS TONIGHT...AND THESE
WILL MAINLY BE CONFINED TO THE NORTH COUNTRY AND AREAS SOUTHEAST
OF LAKE ONTARIO...WHERE SOME LIMITED LAKE EFFECT SHOULD DEVELOP
LATER TONIGHT.
AS FOR THE WINDS...THOSE HAVE BEEN RUNNING JUST A LITTLE LOWER
THAN ADVISORY CRITERIA SO FAR...BUT NOT LOW ENOUGH TO JUSTIFY
CHANGING ANY HEADLINES AT THIS TIME. AS SUCH...THE CURRENT WIND
FLAGS HAVE BEEN LEFT AS IS.
THE FORECAST THINKING FROM EARLIER THIS AFTERNOON FOLLOWS...
LOW PRESSURE MOVING ACROSS THEN NORTH OF THE GREAT LAKES WILL CLIP
THE FORECAST AREA WITH SOME SNOW...BUT THE BIGGER STORY WILL BE THE
RETURN OF GUSTY WINDS TONIGHT AND EARLY TUESDAY.
THE COLD FRONT TRAILING THIS LOW WILL CROSS THE WESTERN COUNTIES
EARLY THIS EVENING AND WINDS WILL INCREASE QUICKLY BEHIND THE FRONT.
SOUTHWEST WINDS WILL INCREASE RAPIDLY TO THE 25 TO 35 MPH RANGE WITH
GUSTS TO 45 MPH OR MORE...AND WITH A FEW SNOW SHOWERS LIKELY. THE
TIMING OF THE FRONTAL PASSAGE AND THE INCREASE IN WINDS WILL BEGIN
BETWEEN 6PM AND 8PM WITH THE WESTERN COUNTIES...TO INCLUDE THE AREA
WEST OF THE GENESEE VALLEY AND THE BUFFALO/NIAGARA FALLS AREA SOUTH
TO JAMESTOWN...THEN FROM 8PM TO 10PM FROM THE GENESEE VALLEY TO THE
FINGER LAKES INCLUDING METRO ROCHESTER...AND FROM 10PM FOR THE
EASTERN LAKE ONTARIO AREA INCLUDING OSWEGO AND WATERTOWN. THE
GUSTIEST WINDS WILL LIKELY BE WITHIN A 4 TO 6 HOUR PERIOD WITH THE
ONSET OF THE STRONG WINDS...THEN A PERIOD OF LESS GUSTY BUT STILL
STRONG WINDS DURING THE OVERNIGHT. WINDS WILL SUBSIDE DURING TUESDAY
MORNING AND DIMINISH OVERALL DURING TUESDAY AFTERNOON. WINDS AND
WAVES WILL LIKEWISE INCREASE RAPIDLY ON BOTH LAKES ERIE AND ONTARIO
WITH GALE FORCE WINDS THIS EVENING AND EARLY TONIGHT FOR LAKE
ERIE...AND THIS EVENING THROUGH EARLY TUESDAY MORNING FOR LAKE
ONTARIO.
PRECIPITATION TONIGHT WILL BE IN THE FORM OF SNOW...POSSIBLY MIXED
WITH SOME RAIN AT THE ONSET THIS EVENING. OVERALL SNOWFALL WILL BE
AN INCH OR LESS BUT THERE MAY BE A COUPLE INCHES OVER THE TUG HILL
AS SOME LAKE EFFECT DEVELOPS WITH THE COLD AIR ALONG THE LENGTH OF
LAKE ONTARIO. A NARROW BAND OF LAKE EFFECT SNOW WILL SETTLE TO THE
SOUTHEAST CORNER OF LAKE ONTARIO DURING THE DAY ON TUESDAY WITH A
WEAKER AREA OF LAKE EFFECT SNOW TO THE EAST OF LAKE ERIE.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
THE CLIPPER WILL MOVE OUT OVER THE ATLANTIC, WITH A STRONG NORTHERLY
GRADIENT OF COLD AIR OVER WESTERN NEW YORK ON WEDNESDAY. 850 MB
TEMPERATURES PLUMMET TO AROUND MINUS 20C, AND THE HIGH IN THE LOW
20S WILL OCCUR IN THE MORNING. LAKE SNOWS WILL DEVELOP TO THE
SOUTHEAST OF THE LAKES. WIND CHILLS FOR NEW YEARS EVE WILL DROP
BELOW ZERO IN THE LATE AFTERNOON AND EVENING IN THE BRISK WINDS.
TEMPERATURES WILL FALL TO 10 TO 15 BY THURSDAY MORNING AS THE -20C
850 MB TEMPS TAKE HOLD. RIDGING AND WIND SHEAR BUILD IN ON THURSDAY
AND DISRUPT THE LAKE SNOWS AND ALLOW TEMPERATURES TO RISE TO THE MID
20S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE PATTERN REPEATS FRIDAY AND ANOTHER FAST MOVING LOW SCOOTS
THROUGH THE UPPER ZONAL FLOW WILL CROSS JUST NORTH OF THE AREA WITH
ANOTHER GENERAL SNOWFALL AND BOUT OF STRONG WINDS IN ITS WAKE. COLD
AIR WILL BRING SOME LAKE SNOWS FRIDAY NIGHT THEN RIDGING BUILDS IN
SATURDAY.
SUNDAY AND MONDAY LOOK SEASONABLE AND MAINLY DRY AS SFC RIDGE BUILDS
SLOWLY EAST. 850 MB TEMPS OF -6 TO -9C SUPPORT L30S FOR DAYTIME
MAXES....PERHAPS A BIT MILDER MONDAY. WILL HOLD TO 30 POPS FOR SNOW
SHOWERS AS SFC FLOW WILL BE NORTHERLY...AT LEAST ON SUNDAY...BUT
OVERALL IT LOOKS FAIRLY QUIET AT THIS STAGE.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
A CLIPPER-TYPE LOW PRESSURE SYSTEM WILL RACE EAST ACROSS SOUTHERN
ONTARIO AND QUEBEC TONIGHT. IN THE WAKE OF ITS ASSOCIATED COLD FRONT...
GUSTY WESTERLY SURFACE WINDS WILL BE COMMONPLACE ACROSS THE REGION
THROUGH THE REMAINDER OF THE NIGHT...WITH SUSTAINED WINDS IN THE
20 TO 30 KNOT RANGE...WITH FREQUENT GUSTS BETWEEN 35 AND 40 KNOTS.
THEREAFTER...WINDS WILL GRADUALLY DIMINISH DURING TUESDAY AS A
WEAK RIDGE OF HIGH PRESSURE BUILDS EAST ACROSS THE REGION.
CEILINGS OVERNIGHT WILL GENERALLY RANGE FROM MVFR TO LOW VFR IN FAIRLY
WIDESPREAD STRATOCU...WITH SOME MVFR/IFR VSBYS LIKELY SOUTHEAST OF
LAKE ONTARIO IN SOME LIMITED LAKE EFFECT SNOW SHOWERS. THESE
CONDITIONS WILL PERSIST INTO TUESDAY MORNING...BEFORE IMPROVING TO
VFR DURING THE LATE MORNING AND AFTERNOON HOURS.
TUESDAY NIGHT...ANOTHER CLIPPER-TYPE LOW WILL TRACK EAST FROM THE
OHIO VALLEY ACROSS NORTHERN PENNSYLVANIA. THIS SYSTEM WILL BRING A
WIDESPREAD GENERAL SNOWFALL AND ASSOCIATED IFR/LIFR CONDITIONS TO
THE REGION...BEGINNING AROUND 04-05Z AT THE WESTERNMOST TAF SITES.
ONCE THE SNOW BEGINS...IT WILL PERSIST THROUGH THE FIRST HALF OF
WEDNESDAY.
OUTLOOK...
WEDNESDAY...IFR IN WIDESPREAD SNOW IN THE MORNING...WITH SOME
IMPROVEMENT TO MVFR FOLLOWING IN THE AFTERNOON.
WEDNESDAY NIGHT AND THURSDAY...MVFR/VFR.
FRIDAY...MVFR POSSIBLE IN SNOW.
SATURDAY...MVFR/VFR.
&&
.MARINE...
GALE FORCE WINDS SUBSIDE THIS MORNING ON LAKE ONTARIO. WINDS WILL
LIGHTEN QUICKLY THIS AFTERNOON THEN TURN NORTHEAST AS THE NEXT
CLIPPER PASSES TO OUR SOUTH TONIGHT. NORTHWESTERLIES WILL BECOME
BRISK AGAIN FOLLOWING THIS SYSTEM WEDNESDAY AFTERNOON AND NIGHT, BUT
THEY SHOULD REMAIN BELOW GALE FORCE. WINDS LIGHTEN UP AGAIN ON
THURSDAY AND TURN SOUTHERLY ON FRIDAY AHEAD OF THE NEXT SYSTEM.
STRONG WINDS ARE LIKELY AGAIN FRIDAY NIGHT AND SATURDAY AFTER THE
LOW PASSES.
&&
.HYDROLOGY...
CONDITIONS CONTINUE TO IMPROVE ON AREA CREEKS AND RIVERS ACROSS
WESTERN NEW YORK THIS EVENING. IN FACT...THE FLOOD WARNING FOR THE
OATKA CREEK AT GARBUTT HAS BEEN DISCONTINUED AS LEVELS HAVE
DROPPED BELOW FLOOD STAGE AND WILL CONTINUE TO DROP THROUGH THE
OVERNIGHT.
THE TRIBUTARIES THAT REMAIN ABOVE FLOOD STAGE LATE THIS EVENING
INCLUDE THE BLACK CREEK AT CHURCHVILLE AND TONAWANDA CREEK
AT RAPIDS. FOR THE BLACK CREEK...IT CRESTED MUCH EARLIER TODAY AND
HAS BEEN SLOWLY FALLING SINCE THAT TIME. IT IS EXPECTED TO DROP
BELOW ITS FLOOD STAGE EARLY TUESDAY AFTERNOON.
THE TONAWANDA CREEK AT RAPIDS IS STILL RISING...ALTHOUGH AT A MUCH
SLOWER PACE. THIS CREEK IS IN MODERATE FLOOD AND WILL VERY SLOWLY
RISE TO ITS CREST OF ABOUT 14.6 FEET TUESDAY MORNING. THE MODERATE
FLOODING IS RESULTING IN EXTENSIVE FARMLAND FLOODING AND HAS ALSO
TEMPORARILY CLOSED SEVERAL ROADS FROM THE ALABAMA SWAMPS OF
GENESEE COUNTY WESTWARD TO NORTHERN CLARENCE.
MEANWHILE...THE BLACK RIVER EAST OF LK ONTARIO WILL REMAIN HIGH
INTO MIDWEEK BUT SHOULD STAY BELOW FLOOD STAGE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY UNTIL 8 AM EST THIS MORNING FOR NYZ001>008-
010>014-019>021-085.
MARINE...GALE WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR LEZ020-040-
041.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR
LOZ042>045-062>065.
&&
SYNOPSIS...SFM
NEAR TERM...JJP
SHORT TERM...APB
LONG TERM...APB
AVIATION...JJR
MARINE...APB
HYDROLOGY...Hazardous weather outlook, Dec 29, 3:45 PM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 345 PM EST MON DEC 29 2008 NYZ006>008-301030- OSWEGO-JEFFERSON-LEWIS- 345 PM EST MON DEC 29 2008 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL INCHES OF SNOW ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. LOW PRESSURE MOVING EAST ACROSS THE UPPER OHIO VALLEY LATE TUESDAY NIGHT TO EAST OF LONG ISLAND WEDNESDAY AFTERNOON WILL BRING A GENERAL SNOW TO THE AREA LATE TUESDAY NIGHT AND WEDNESDAY MORNING. THERE IS STILL SOME UNCERTAINTY TO THE SPEED...STRENGTH AND TRACK OF THIS SYSTEM ACROSS THE UPPER OHIO VALLEY. IT IS TOO EARLY FOR ANY HEADLINES AT THIS TIME BUT THE SNOW MAY BE HEAVY ENOUGH FOR A WATCH OR ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>005-013-014-301030- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- 345 PM EST MON DEC 29 2008 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL INCHES OF SNOW ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. LOW PRESSURE MOVING EAST ACROSS THE UPPER OHIO VALLEY LATE TUESDAY NIGHT TO EAST OF LONG ISLAND WEDNESDAY AFTERNOON WILL BRING A GENERAL SNOW TO THE AREA LATE TUESDAY NIGHT AND WEDNESDAY MORNING. THERE IS STILL SOME UNCERTAINTY TO THE SPEED...STRENGTH AND TRACK OF THIS SYSTEM ACROSS THE UPPER OHIO VALLEY. IT IS TOO EARLY FOR ANY HEADLINES AT THIS TIME BUT THE SNOW MAY BE HEAVY ENOUGH FOR A WATCH OR ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-010>012-019>021-085-301030- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- 345 PM EST MON DEC 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL INCHES OF SNOW ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. LOW PRESSURE MOVING EAST ACROSS THE UPPER OHIO VALLEY LATE TUESDAY NIGHT TO EAST OF LONG ISLAND WEDNESDAY AFTERNOON WILL BRING A GENERAL SNOW TO THE AREA LATE TUESDAY NIGHT AND WEDNESDAY MORNING. THERE IS STILL SOME UNCERTAINTY TO THE SPEED...STRENGTH AND TRACK OF THIS SYSTEM ACROSS THE UPPER OHIO VALLEY. IT IS TOO EARLY FOR ANY HEADLINES AT THIS TIME BUT THE SNOW MAY BE HEAVY ENOUGH FOR A WATCH OR ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-301030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 345 PM EST MON DEC 29 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-301030- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 345 PM EST MON DEC 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-301030- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 345 PM EST MON DEC 29 2008 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 5:04 AM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 8 more | 31 hr |
| Dec 30, 11:42 AM EST | Lake Effect Snow Advisory | BUF | Cayuga, Oswego, Wayne | 6 hr |
Nearby
Small Craft Advisories in New York, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.